User Tools

Site Tools


members:lemarie:publicatiions:keavatalennou_all

Autres équations aux dérivées partielles / Other partial differential equations / Kevatalennoù all

Autres équations aux dérivées partielles / Other partial differential equations / Kevatalennoù all

  • 2017
  • 2016
    • Lazar, Omar; Lemarié-Rieusset, Pierre Gilles : Infinite energy solutions for a 1D transport equation with nonlocal velocity. Dyn. Partial Differ. Equ. 13 (2016), no. 2, 107–131. (unrevised preprint : hal)
  • 2013
  • 2012
  • 2005
    • MR2181389 Marchand, Fabien; Lemarié-Rieusset, Pierre Gilles Solutions auto-similaires non radiales pour l'équation quasi-géostrophique dissipative critique. (French) [Non-radial self-similar solutions for the critical dissipative quasi-geostrophic equation] C. R. Math. Acad. Sci. Paris 341 (2005), no. 9, 535–538. Science Direct : restricted access
members/lemarie/publicatiions/keavatalennou_all.txt · Last modified: 2017/11/05 19:31 by Pierre Gilles Lemarié

Page Tools